# SDR UIEA2018092702084

- Difficulty date: September 26, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 87,926 hours, 18,858 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING APU WOULD NOT START ATTEMPTED 2 TIMES APU FAULT. PERFORMED BITE TEST OF ECU NO FAULTS AT THIS TIME NO PROBLEM IAW AMM 49-11-00. OPS CHECK OK.
